# SDR SWAA982960

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FRAME FAIL/SAFE CHORD CORRODED AT BS 907, RBL 31, WL 173.  REPAIRED PER BOEING SRM.
